# SDR CALA2024111802882

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 84,260 hours, 16,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 4NS0962055
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 40F/E/D EMERGENCY AISLE GUIDE LIGHTS INOP, CABLE FOUND DISCONNECTED. CABLE RECONNECTED AND OP CHECK CARRIED OUT SATISFACTORY
